# SDR SWAA083970

- Difficulty date: July 17, 2008
- Submitted: July 21, 2008
- Operation: Air carrier
- Aircraft: N346SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24153
- Aircraft time: 63,693 hours, 57,261 cycles
- System (JASC): 2565 · Escape Slide
- Part: Light
- Part number: 65C27093
- Condition: Inoperative
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV4 CHECK, FOUND R1 DOOR EMERGENCY EVAC SLIDE INOP.  REMOVED AND REPLACED LIGHT ASSY PER MM.
